Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Topological equivalence of real binary forms


Authors: David Weinberg and Dave Witte
Journal: Proc. Amer. Math. Soc. 112 (1991), 1157-1162
MSC: Primary 12D05; Secondary 13A50, 14D25, 57S25
MathSciNet review: 1086344
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for two real binary homogeneous polynomials to be equivalent under a continuous change of variables, and for the forms to be equivalent under a continuous change of variables that is differentiable (or that is real-analytic) away from the origin.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12D05, 13A50, 14D25, 57S25

Retrieve articles in all journals with MSC: 12D05, 13A50, 14D25, 57S25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1086344-6
PII: S 0002-9939(1991)1086344-6
Article copyright: © Copyright 1991 American Mathematical Society